# SDR COEA2015102215804

- Difficulty date: October 22, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 19,476 hours, 21,268 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: S5751052120200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  LT WING TE DROP DOWN PANEL 532AB CTR CAM GUIDE ROLLER FITTING EXFOLIATED, LEVEL 2.  REPLACED WITH OEM PART.
